RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 2, Pages 251–264 (Mi zvmmf1063)  

The Schwarz grid method for singularly perturbed convection-diffusion parabolic equations in the case of coherent and incoherent grids on subdomains

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1846 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:2, 242–254

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 49M27; Secondary 65M06, 35B25, 35K57, 65M12, 65M55
Received: 10.05.2001
Revised: 11.09.2002

Citation: G. I. Shishkin, “The Schwarz grid method for singularly perturbed convection-diffusion parabolic equations in the case of coherent and incoherent grids on subdomains”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003), 251–264; Comput. Math. Math. Phys., 43:2 (2003), 242–254

Citation in format AMSBIB
\Bibitem{Shi03}
\by G.~I.~Shishkin
\paper The Schwarz grid method for singularly perturbed convection-diffusion parabolic equations in the case of coherent and incoherent grids on subdomains
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 2
\pages 251--264
\mathnet{http://mi.mathnet.ru/zvmmf1063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992629}
\zmath{https://zbmath.org/?q=an:1105.49036}
\elib{https://elibrary.ru/item.asp?id=13443872}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 2
\pages 242--254


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1063
  • http://mi.mathnet.ru/eng/zvmmf/v43/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:244
    Full text:80
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020